Alert archive / Georgia / River Flood Warnings in 2014
River Flood Warning 8, NWS Charleston, SC
NWS Charleston, SC issued this river flood warning at Feb 22, 2014, 10:28 AM EST for 4 counties in Georgia. It took effect at Feb 22, 2014, 7:00 PM EST. It was in force for 63 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 22, 2014, 10:28 AM EST (15:28 UTC)
- In effect from
- Feb 22, 2014, 7:00 PM EST
- Expired
- Feb 25, 2014, 10:23 AM EST
- In force
- 63 hr
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Bryan County, GA, Bulloch County, GA, Chatham County, GA, Effingham County, GA
The radar
The Charleston,SC radar (KCLX), 57 km from the middle of the area, began a volume at 15:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ogeechee River near Eden (EDEG1). The gauge peaked at 11.01 ft at Feb 23, 2014, 11:00 PM EST.
- Action stage
- 10 ft
- Minor stage
- 11 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02202500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
673
WGUS42 KCHS 221528
FLWCHS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1028 AM EST SAT FEB 22 2014
GAC029-031-051-103-231528-
/O.NEW.KCHS.FL.W.0008.140223T0000Z-000000T0000Z/
/EDEG1.1.ER.140223T0000Z.140227T0600Z.000000T0000Z.NO/
1028 AM EST SAT FEB 22 2014
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* FLOOD WARNING FOR
THE OGEECHEE RIVER NEAR EDEN.
* AT 10 AM SATURDAY THE STAGE WAS 10.9 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO NEAR 11.2 FEET BY EARLY THURSDAY MORNING. ADDITIONAL RISES
ARE POSSIBLE THEREAFTER.
* AT 11.0 FEET...PORTIONS OF YARBROUGH LANDING ROAD BECOME
IMPASSABLE.
&&
LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
3206 8143 3223 8150
$$6 follow-up statements
846
WGUS82 KCHS 230133
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
833 PM EST SAT FEB 22 2014
GAC029-031-051-103-240133-
/O.CON.KCHS.FL.W.0008.000000T0000Z-000000T0000Z/
/EDEG1.1.ER.140223T0600Z.140223T1800Z.000000T0000Z.NO/
833 PM EST SAT FEB 22 2014
THE FLOOD WARNING CONTINUES FOR
THE OGEECHEE RIVER NEAR EDEN.
* AT 8 PM SATURDAY THE STAGE WAS 10.9 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY
EARLY SUNDAY MORNING AND CONTINUE TO RISE TO NEAR 11.1 FEET
BY EARLY SUNDAY AFTERNOON.
* AT 11.0 FEET...PORTIONS OF YARBROUGH LANDING ROAD BECOME
IMPASSABLE.
&&
LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
3206 8143 3223 8150
$$
GAC267-279-240133-
/O.CON.KCHS.FL.W.0004.000000T0000Z-000000T0000Z/
/REDG1.1.ER.140214T1052Z.140218T0600Z.000000T0000Z.NO/
833 PM EST SAT FEB 22 2014
THE FLOOD WARNING CONTINUES FOR
THE OHOOPEE RIVER NEAR REIDSVILLE.
* AT 8 PM SATURDAY THE STAGE WAS 11.2 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL RISE TO NEAR 12.4 FEET BY EARLY TUESDAY
MORNING THEN BEGIN A SLOW FALL.
* AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY
BLUFF COMMUNITY.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$
GAC103-251-SCC049-053-240133-
/O.CON.KCHS.FL.W.0007.000000T0000Z-000000T0000Z/
/CLYG1.1.ER.140219T2200Z.140223T0100Z.000000T0000Z.NO/
833 PM EST SAT FEB 22 2014
THE FLOOD WARNING CONTINUES FOR
THE SAVANNAH RIVER NEAR CLYO.
* AT 8 PM SATURDAY THE STAGE WAS 11.6 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL.
* AT 11.0 FEET...THE BACK YARDS OF SEVERAL HOMES ON TOM GOETHE ROAD
FLOOD.
&&
LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
3246 8125 3261 8144
$$873
WGUS82 KCHS 231550
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1050 AM EST SUN FEB 23 2014
GAC029-031-051-103-241550-
/O.CON.KCHS.FL.W.0008.000000T0000Z-000000T0000Z/
/EDEG1.1.ER.140223T1407Z.140224T0600Z.000000T0000Z.NO/
1050 AM EST SUN FEB 23 2014
THE FLOOD WARNING CONTINUES FOR
THE OGEECHEE RIVER NEAR EDEN.
* AT 10 AM SUNDAY THE STAGE WAS 11.0 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL RISE TO NEAR 11.1 FEET BY EARLY MONDAY
MORNING THEN BEGIN A SLOW FALL.
* AT 11.0 FEET...PORTIONS OF YARBROUGH LANDING ROAD BECOME
IMPASSABLE.
&&
LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
3206 8143 3223 8150
$$
GAC267-279-241550-
/O.EXT.KCHS.FL.W.0004.000000T0000Z-140226T0000Z/
/REDG1.1.ER.140214T1052Z.140218T0600Z.140225T1200Z.NO/
1050 AM EST SUN FEB 23 2014
THE FLOOD WARNING CONTINUES FOR
THE OHOOPEE RIVER NEAR REIDSVILLE.
* AT 10 AM SUNDAY THE STAGE WAS 11.1 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL RISE TO NEAR 11.1 FEET BY THIS AFTERNOON.
THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY
BLUFF COMMUNITY.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$
GAC103-251-SCC049-053-241550-
/O.CON.KCHS.FL.W.0007.000000T0000Z-000000T0000Z/
/CLYG1.1.ER.140219T2200Z.140223T0100Z.000000T0000Z.NO/
1050 AM EST SUN FEB 23 2014
THE FLOOD WARNING CONTINUES FOR
THE SAVANNAH RIVER NEAR CLYO.
* AT 10 AM SUNDAY THE STAGE WAS 11.6 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL SLOWLY FALL.
* AT 11.0 FEET...THE BACK YARDS OF SEVERAL HOMES ON TOM GOETHE ROAD
FLOOD.
&&
LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
3246 8125 3261 8144
$$069
WGUS82 KCHS 240220
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
920 PM EST SUN FEB 23 2014
GAC029-031-051-103-250220-
/O.EXT.KCHS.FL.W.0008.000000T0000Z-140227T0000Z/
/EDEG1.1.ER.140223T1407Z.140224T0115Z.140226T1200Z.NO/
920 PM EST SUN FEB 23 2014
THE FLOOD WARNING CONTINUES FOR
THE OGEECHEE RIVER NEAR EDEN.
* AT 8 PM SUNDAY THE STAGE WAS 11.0 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL REMAIN NEAR THE FLOOD STAGE OF
11 FEET THROUGH WEDNESDAY AFTERNOON...THEN BEGIN A SLOW FALL.
* AT 11.0 FEET...PORTIONS OF YARBROUGH LANDING ROAD BECOME
IMPASSABLE.
&&
LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
3206 8143 3223 8150
$$
GAC267-279-250219-
/O.EXT.KCHS.FL.W.0004.000000T0000Z-140225T1200Z/
/REDG1.1.ER.140214T1052Z.140218T0600Z.140225T0000Z.NO/
920 PM EST SUN FEB 23 2014
THE FLOOD WARNING CONTINUES FOR
THE OHOOPEE RIVER NEAR REIDSVILLE.
* AT 9 PM SUNDAY THE STAGE WAS 11.0 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL REMAIN NEAR THE FLOOD STAGE OF
11 FEET THROUGH LATE MONDAY AFTERNOON...THEN BEGIN A SLOW
FALL.
* AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY
BLUFF COMMUNITY.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$
GAC103-251-SCC049-053-250219-
/O.CON.KCHS.FL.W.0007.000000T0000Z-000000T0000Z/
/CLYG1.1.ER.140219T2200Z.140223T0100Z.000000T0000Z.NO/
920 PM EST SUN FEB 23 2014
THE FLOOD WARNING CONTINUES FOR
THE SAVANNAH RIVER NEAR CLYO.
* AT 8 PM SUNDAY THE STAGE WAS 11.5 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE A SLOW FALL...BUT
WILL REMAIN ABOVE FLOOD STAGE THROUGH MUCH OF THE WEEK.
* AT 11.0 FEET...THE BACK YARDS OF SEVERAL HOMES ON TOM GOETHE ROAD
FLOOD.
&&
LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
3246 8125 3261 8144
$$190
WGUS82 KCHS 241450
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
950 AM EST MON FEB 24 2014
GAC029-031-051-103-251450-
/O.EXT.KCHS.FL.W.0008.000000T0000Z-140226T1800Z/
/EDEG1.1.ER.140223T1407Z.140224T0115Z.140226T0600Z.NO/
950 AM EST MON FEB 24 2014
THE FLOOD WARNING CONTINUES FOR
THE OGEECHEE RIVER NEAR EDEN.
* AT 9 AM MONDAY THE STAGE WAS 11.0 FEET.
* FORECAST...THE RIVER IS EXPECTED REMAIN STEADY AT AROUND FLOOD STAGE THROUGH TUESDAY.
* FLOOD STAGE IS 11.0 FEET.
* AT 11.0 FEET...PORTIONS OF YARBROUGH LANDING ROAD BECOME
IMPASSABLE.
&&
LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
3206 8143 3223 8150
$$
GAC267-279-251200-
/O.CON.KCHS.FL.W.0004.000000T0000Z-140225T1200Z/
/REDG1.1.ER.140214T1052Z.140218T0600Z.140225T0000Z.NO/
950 AM EST MON FEB 24 2014
THE FLOOD WARNING CONTINUES FOR
THE OHOOPEE RIVER NEAR REIDSVILLE.
* AT 9 AM MONDAY THE STAGE WAS 11.0 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE THIS
EVENING.
* AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY
BLUFF COMMUNITY.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$
GAC103-251-SCC049-053-251449-
/O.CON.KCHS.FL.W.0007.000000T0000Z-000000T0000Z/
/CLYG1.1.ER.140219T2200Z.140223T0100Z.000000T0000Z.NO/
950 AM EST MON FEB 24 2014
THE FLOOD WARNING CONTINUES FOR
THE SAVANNAH RIVER NEAR CLYO.
* AT 9 AM MONDAY THE STAGE WAS 11.4 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL REMAIN NEARLY STEADY OR SLOWLY FALL.
* AT 11.0 FEET...THE BACK YARDS OF SEVERAL HOMES ON TOM GOETHE ROAD
FLOOD.
&&
LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
3246 8125 3261 8144
$$234
WGUS82 KCHS 250147
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
847 PM EST MON FEB 24 2014
GAC029-031-051-103-260000-
/O.EXT.KCHS.FL.W.0008.000000T0000Z-140226T0000Z/
/EDEG1.1.ER.140223T1407Z.140224T0115Z.140225T1200Z.NO/
847 PM EST MON FEB 24 2014
THE FLOOD WARNING CONTINUES FOR
THE OGEECHEE RIVER NEAR EDEN.
* AT 8 PM MONDAY THE STAGE WAS 11.0 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO REMAIN NEAR FLOOD STAGE THROUGH
TUESDAY MORNING THEN BEGIN A SLOW FALL.
* AT 11.0 FEET...PORTIONS OF YARBROUGH LANDING ROAD BECOME
IMPASSABLE.
&&
LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
3206 8143 3223 8150
$$
GAC103-251-SCC049-053-260147-
/O.EXT.KCHS.FL.W.0007.000000T0000Z-140301T0000Z/
/CLYG1.1.ER.140219T2200Z.140223T0100Z.140228T1200Z.NO/
847 PM EST MON FEB 24 2014
THE FLOOD WARNING CONTINUES FOR
THE SAVANNAH RIVER NEAR CLYO.
* AT 8 PM MONDAY THE STAGE WAS 11.3 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER IS EXPECTED TO DROP BELOW FLOOD STAGE FRIDAY
MORNING.
* AT 11.0 FEET...THE BACK YARDS OF SEVERAL HOMES ON TOM GOETHE ROAD
FLOOD.
&&
LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
3246 8125 3261 8144
$$
GAC267-279-250217-
/O.CAN.KCHS.FL.W.0004.000000T0000Z-140225T1200Z/
/REDG1.1.ER.140214T1052Z.140218T0600Z.140224T0400Z.NO/
847 PM EST MON FEB 24 2014
THE FLOOD WARNING IS CANCELLED FOR
THE OHOOPEE RIVER NEAR REIDSVILLE.
* AT 8 PM MONDAY THE STAGE WAS 10.9 FEET.
* FLOOD STAGE IS 11.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 11 PM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.8 FEET BY
WEDNESDAY MORNING.
* AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY
BLUFF COMMUNITY.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$731
WGUS82 KCHS 251523
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1023 AM EST TUE FEB 25 2014
GAC103-251-SCC049-053-261523-
/O.EXT.KCHS.FL.W.0007.000000T0000Z-140228T1800Z/
/CLYG1.1.ER.140219T2200Z.140223T0100Z.140228T0600Z.NO/
1023 AM EST TUE FEB 25 2014
THE FLOOD WARNING CONTINUES FOR
THE SAVANNAH RIVER NEAR CLYO.
* AT 10 AM TUESDAY THE STAGE WAS 11.1 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL RISE TO NEAR 11.2 FEET BY THIS AFTERNOON.
THE RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY MORNING.
* AT 11.0 FEET...THE BACK YARDS OF SEVERAL HOMES ON TOM GOETHE ROAD
FLOOD.
&&
LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
3246 8125 3261 8144
$$
GAC029-031-051-103-251553-
/O.CAN.KCHS.FL.W.0008.000000T0000Z-140226T0000Z/
/EDEG1.1.ER.140223T1407Z.140224T0115Z.140224T1945Z.NO/
1023 AM EST TUE FEB 25 2014
THE FLOOD WARNING IS CANCELLED FOR
THE OGEECHEE RIVER NEAR EDEN.
* AT 9 AM TUESDAY THE STAGE WAS 10.9 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FELL BELOW FLOOD STAGE AT 3 PM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.8 FEET BY
WEDNESDAY AFTERNOON.
* AT 11.0 FEET...PORTIONS OF YARBROUGH LANDING ROAD BECOME
IMPASSABLE.
&&
LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
3206 8143 3223 8150
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Feb 22, 10:20 AM EST, 8 minutes earlier.
Area forecast discussion, Feb 22, 10:20 AM EST, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 1020 AM EST SAT FEB 22 2014 .SYNOPSIS... HIGH PRESSURE WILL BUILD TODAY THEN PERSIST TONIGHT. A COLD FRONT WILL DROP THROUGH SUNDAY NIGHT THEN RETURN NORTH AS A WARM FRONT TUESDAY. A STRONGER COLD FRONT WILL SWEEP THROUGH ON WEDNESDAY WITH DRY AND COOL HIGH PRESSURE BUILDING IN ITS WAKE. && .NEAR TERM /THROUGH TONIGHT/... LATE THIS MORNING...VISIBLE SATELLITE IMAGERY SHOWS THAT THE DENSE STRATOCUMULUS FIELD THAT HAD BEEN HUGGING THE COAST HAS NOW MIGRATED OFFSHORE. THIS LEAVES THE FORECAST AREA WITH THIS SCATTERED CIRRUS FOR THE REMAINDER OF THE MORNING. ALOFT...THE PATTERN WILL FEATURE NEARLY ZONAL FLOW BETWEEN A DEEP CLOSED LOW WELL TO THE NORTH AND A PROMINENT RIDGE TO THE SOUTH. AT THE SURFACE...THE CENTER OF HIGH PRESSURE WILL PASS BY TO THE NORTH AND EVENTUALLY OFF THE EAST COAST. THE MORNING 12Z CHS RAOB SHOWS A CONSIDERABLE SUBSIDENCE INVERSION IN THE LOWER LEVELS WITH PLENTIFUL DRY AIR. AS SUCH THE FORECAST IS DRY. THE MAIN FORECAST ISSUES REVOLVE AROUND THE COVERAGE AND DENSITY OF HIGH CLOUDS AND ANY IMPACTS ON HIGH TEMPERATURES. CURRENT SATELLITE TRENDS SHOW THIN CIRRUS NICELY POSITIONED AROUND THE SOUTHERN PERIPHERY OF A 110 KT 250 MB JET THAT STRETCHES FROM NEW ENGLAND TO THE CENTRAL PLAINS. GEM SIMULATED CLOUD PROGS CAPTURE THE CURRENT SITUATION WELL AND SHOW JUST A THIN PASSING CIRRUS THROUGH THE DAY. SO WE SHOULD SEE PLENTY OF SUNSHINE. LOW LEVEL THICKNESS VALUES SUPPORT HIGHS IN THE LOW 70S...BUT COOL NORTHEAST FLOW SHOULD PREVENT US FROM FULLY REALIZING THESE VALUES. HIGHS ARE EXPECTED TO RANGE FROM AROUND 70 NORTH TO THE LOW 70S SOUTH. DRY WEATHER TO CONTINUE TONIGHT WITH A WEAK PRES PATTERN OVER THE REGION. A WEAK BAROCLINIC AREA IS EXPECTED TO DEVELOP ALONG THE GEORGIA/FLORIDA BORDER LATE WITH LOWER CLOUDS LIKELY TO REMAIN WELL SOUTH OF THE ALTAMAHA. PERIODS OF HIGH CLOUDS EXPECTED WITH LOWS MID TO UPPER 40S ON AVERAGE. THE OPACITY OF THE HIGH CLOUDS COULD DETERMINE WHETHER SOME AREAS WILL SEE LATE NIGHT FOG. LATER SHIFTS MAY NEED TO ADD PATCHY FOG FOR TONIGHT WHEN HIGH LEVEL MOISTURE PROGS STABILIZE. && .SHORT TERM /SUNDAY THROUGH TUESDAY/... A WEAK SOUTHERN STREAM IMPULSE SLIDES INTO SOUTHEAST GA SUNDAY AFTERNOON...NUDGING THE WARM FRONT NORTH INTO THE AREA. STRENGTHENING SW LOW-LEVEL FLOW WILL BRING CONSIDERABLE MOISTURE INTO SOUTHEAST GA SUNDAY AFTERNOON INTO SUNDAY NIGHT. WEAK ISENTROPIC ASCENT WILL OVERSPREAD SOUTHEAST GA AND THE COASTAL WATERS SUNDAY AFTERNOON...PUSHING EAST SUNDAY NIGHT. WE CONTINUE TO SHOW 20-30 POPS MAINLY IN SOUTHERN ZONES DURING THIS TIME. INCREASING LOW-LEVEL THICKNESSES ON SUNDAY WILL PUSH HIGH TEMPS INTO THE LOWER 70S. A BRIEF LULL IN PRECIP IS ANTICIPATED MONDAY AS HIGH PRESSURE BRIEFLY BUILDS IN FROM THE NORTHWEST. THEN ANOTHER SERIES OF UPPER VORT MAXIMA WILL SPREAD INTO THE AREA MONDAY NIGHT INTO TUESDAY... LIFTING THE FRONT BACK INTO THE AREA AND SPREADING SOME MOISTURE ACROSS IT. WE SIMPLY MAINTAINED SLIGHT CHANCE POPS DURING THIS TIME SINCE THERE ARE NOT ANY PRONOUNCED SYSTEMS THAT IMPACT THE AREA. HIGH TEMPS WILL PERSIST IN THE UPPER 60S TO LOWER 70S. && .LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/... A COMPLEX FRONTAL SYSTEM WILL DROP INTO THE AREA TUE NIGHT BEFORE SWEEPING THROUGH ON WED. AHEAD OF THE FRONT THE LOW AND MID LEVEL FLOW QUICKLY VEERS TO WSW...LIMITING MOISTURE ADVECTION. ADDITIONALLY...THE 500 MB SHORTWAVE WILL PRIMARILY REMAIN TO OUR NORTH...LIMITING THE DYNAMICS OVER THE LOCAL AREA. WE ARE THEREFORE ONLY SHOWING CHANCE POPS TUE NIGHT AND SLIGHT CHANCE ON WED AS THE FRONT QUICKLY MOVES OFFSHORE. COOL CANADIAN HIGH PRESSURE WILL BUILD IN FROM THE NORTHWEST WED NIGHT THROUGH FRI...SHIFTING EAST BEFORE ANOTHER SHOT OF COLD AIR DROPS SOUTH ON SAT. LOW TEMPS COULD FLIRT WITH FREEZING SOME MORNINGS AND HIGHS WILL GENERALLY BE IN THE 50S. THE MEDIUM RANGE GUIDANCE IS SPLIT ON WHETHER A GULF LOW PRESSURE SYSTEM WILL GRAZE THE AREA ON SAT SO WE ADDED A SLIGHT CHANCE POP. && .AVIATION /15Z SATURDAY THROUGH WEDNESDAY/... VFR CONDITIONS WILL PREVAIL AT BOTH KCHS AND KSAV THROUGH 06Z SUNDAY. AS LOW-LEVEL MOISTURE INCREASES LATE TONIGHT THERE IS A CHANCE THAT MVFR CEILINGS COULD DEVELOP. MODEL SOUNDINGS SHOW THE POTENTIAL AS WELL AS THE SHORT-RANGE ENSEMBLE /SREF/ HOWEVER NONE OF THE STATISTICAL GUIDANCE INDICATES ANY CEILINGS. WE HINTED AT THIS POTENTIAL WITH A 2 KFT SCT DECK AFTER 06Z. EXTENDED AVIATION OUTLOOK...LOW CHANCES FOR MVFR VSBYS SUNDAY MORNING. MVFR CEILINGS AND/OR VISIBILITIES POSSIBLE MAINLY AT KSAV SUNDAY NIGHT AND MONDAY NIGHT. && .MARINE... NO SIGNIFICANT GRADIENTS OVER THE MARINE WATERS THROUGH TONIGHT AS BROAD SURFACE HIGH PRES IS THE MAIN WEATHER FEATURE. WINDS BELOW 15 KT AND SEAS 2 TO 4 FT...HIGHEST OFFSHORE WITH SOME RESIDUAL SWELL COMPONENT NOTED ON SPECTRAL PLOTS THIS MORNING. THE PRESSURE GRADIENT WILL REMAIN WEAK SUNDAY AND SUNDAY NIGHT BEFORE A COLD FRONT DROPS THROUGH THE WATERS ON MONDAY. A BRIEF NE SURGE EXPECTED MONDAY WITH SEAS POSSIBLY TOUCHING 6 FT BRIEFLY OVER OFFSHORE GA PORTIONS. ANOTHER SURGE COMES ON WEDNESDAY BUT IT WILL AGAIN BE FAIRLY BRIEF DUE TO THE PARENT HIGH SHIFTING OVER THE WATERS BY THURSDAY. WE HAVE CONDITIONS JUST BELOW ADVISORY THRESHOLDS DURING THE EXTENDED FORECAST. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM...BSH SHORT TERM...JRL LONG TERM...JRL AVIATION...JRL MARINE...JRL
Hazardous weather outlook, Feb 22, 3:50 AM EST, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 350 AM EST SAT FEB 22 2014 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-231145- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 350 AM EST SAT FEB 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
Nearby
River Flood Warnings in Georgia, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.